Vol. 182, No. 2, 1998

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
A note on contact structures

S. Akbulut and R. Matveyev

Vol. 182 (1998), No. 2, 201–204
Abstract

We construct two contact structures on a homology sphere M, that are homotopic through 2-plane fields, but are not isotopic as contact structures. A diffeomorphism of M permutes these two contact structures.

Milestones
Received: 17 September 1996
Revised: 14 October 1996
Published: 1 February 1998
Authors
S. Akbulut
Michigan State University
East Lansing MI 48824
R. Matveyev
MSRI
Berkeley, CA 94720